MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONGUIDE, WIDE/FLAT; LIGHT, SURGICAL, CARRIER

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONGUIDE, WIDE/FLAT; LIGHT, SURGICAL, CARRIER
Catalog Number 104015
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the surgeon, during a procedure the photonguide melted while being used with a xenon light source.Per the surgeon there was no injury to the patient or user.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h3, h6 device evaluation: follow-up report submitted to document the device evaluation.

Brand Name
PHOTONGUIDE, WIDE/FLAT
Common Device Name
LIGHT, SURGICAL, CARRIER
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18788846
Report Number3015967359-2024-00427
Device Sequence Number7702270
Product Code FSZ
UDI-Device Identifier00816728020080
UDI-Public00816728020080
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number104015
Device Lot Number23144W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown